# SDR RAIA951111

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Computer
- Part number: 21186009
- Condition: Failed
- Location: Lt Engine
- Part time: 9,433 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7482 - STL - AT 1000 FEET AGL, BOTH ENGINES TQ 98 PERCENT, EGT 630, RIGHT ENGINE WENT ABOVE REDLINE AND STARTED BYPASSING.  PULLED BOTH P/L TO 90 PERCENT.  LEFT ENGINE STARTED TO BYPASS, TURNED SRL'S OFF.  LT STABILIZED, RT ENG TQ FLUCTUATES PLUS OR MINUS 8 PERCENT.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 SRL COMP.  OPS CHECK GOOD.  (M)
